# SDR DALA2017052404185

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO BAY,  FRAME INNER FLANGE IS DENTED IN TWO  PLACES, BS 727C BETWEEN STRINGER 24 AND 25L.  MAINTENANCE REPAIRED THE FRAME IAW PRI 557936-14 REV O,  SRM 51-40-02,  AND  ERA 557936-14.
